The virial theorem and the spectral shift function for the Dirac operator
Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 569-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_3_a17,
author = {A. E. Oganyan},
title = {The virial theorem and the spectral shift function for the {Dirac} operator},
journal = {Doklady Akademii Nauk},
pages = {569--572},
year = {1978},
volume = {239},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a17/}
}
A. E. Oganyan. The virial theorem and the spectral shift function for the Dirac operator. Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 569-572. http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a17/